# SDR CA960711005

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Line
- Part number: 82950010307
- Condition: Cracked
- Location: Roll Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM RIGHT HAND FLAP AREA. LINE TO ROLL SPOILER ACTUATOR FOUND LEAKING.
